Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Taken Levoquin for UTI. Have pain, urgency to urinate, back pain, leaking urine, weakness, nausea

I was at the hospital 2 days ago with severe uti symptoms and bright red urine . They put me on Levoquin . It is now the beginning of day three. Symptoms of pain and urgency coming back and I have had slight intermittant back pain . I am also leaking urine occasionally. I feel very weak and fatigued with waves of nausea .
Asked On : Fri, 23 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question
You had UTI for which levoquin were prescribed to you.
You’re still having symptoms of urgency, leaking of urine, back pain and nausea
The urgency and leaking of urine are due to cystitis (infection of urinary bladder)
Back pain is also due to UTI.
These symptoms will persist till infection is completely treated.
As for nausea is concerned, either it could be due to side effect of Levoquin or due to UTI,as UTI also produces nausea.
Take plenty of water and continue with Levoqiune as prescribed.
Hope fully you will be symptoms free in a week time.
Hope this answer your question.
Answered: Sun, 25 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor